The consistency principle for games in strategic form

B. Peleg, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

260 Downloads (Pure)
Original languageEnglish
Pages (from-to)13-34
JournalInternational Journal of Game Theory
Volume25
Issue number1
Publication statusPublished - 1996

Cite this

Peleg, B. ; Tijs, S.H. / The consistency principle for games in strategic form. In: International Journal of Game Theory. 1996 ; Vol. 25, No. 1. pp. 13-34.
@article{fc27db2db84c44ba95a100b1cada25b5,
title = "The consistency principle for games in strategic form",
author = "B. Peleg and S.H. Tijs",
year = "1996",
language = "English",
volume = "25",
pages = "13--34",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "1",

}

The consistency principle for games in strategic form. / Peleg, B.; Tijs, S.H.

In: International Journal of Game Theory, Vol. 25, No. 1, 1996, p. 13-34.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The consistency principle for games in strategic form

AU - Peleg, B.

AU - Tijs, S.H.

PY - 1996

Y1 - 1996

M3 - Article

VL - 25

SP - 13

EP - 34

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 1

ER -